学术动态
首页  -  科学研究  -  学术动态  -  正文
吴付科-Ergodicity of Regime-Switching Functional Diffusions with Infinite Delay and Application to a Numerical Algorithm for Stochastic Optimization

时间:2022-12-27

论文题目:Ergodicity of Regime-Switching Functional Diffusions with Infinite Delay and Application to a Numerical Algorithm for Stochastic Optimization

期刊:Siam Journal on Control and Optimization(Volume 60. Issue 5. pp.2631-3190)

https://epubs.siam.org/doi/10.1137/22M1470050



地址:中国·湖北省·武汉市珞喻路1037号 37000cm威尼斯(东三十一楼)
邮政编码:430074     办公电话 E-mail:mathhust@mail.hust.edu.cn
Copyright 2024 ◎ 37000cm威尼斯(MacauVIP认证)登录入口-Welcome欢迎光临